# SDR CALA2025120811828

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 81,482 hours, 28,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR DIFFICULT TO OPERATE. EXCESSIVE DRAG PERFORMED OPERATIONAL CHECK OF DOOR 1R IAW AMM 52-00-00, OPS CHECKED GOOD, DOOR CLOSES FINE. PERFORMED ESCAPE SLIDE PACK CHECK OF DOOR 1R IAW AMM 25-66-01, OPS CHECK GOOD,  GIRT BAR STOWED CORRECTLY.
